# SDR USAABB99006

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2565 · Escape Slide
- Part: Shear Pin
- Part number: 2174109
- Condition: Sheared
- Location: Emer Exit Slide
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - FLT 42 - ON TOUCH DOWN AT AMS, THE RIGHT OVERWING SIDE DEPLOYED.  MAINTENANCE FOUND THE OVERWIG DOOR LATCH ACTUATOR SQUIBS HAD NOT FIRED, BUT THE PIN THAT SHEARS WHEN THE ACTUATOR SQUIB FIRES (ALLOWING THE LATCHES TO OPEN) HAD SHEARED.  IT IS NOT KNOWN WHETHER THE PIN SHEARED AS A RESULT OF THE DOOR OPENING (RIGGING PROBLEM), OR IF THE PIN HAD BEEN PREVIOUSLY SHEARED AND THE JOLT OF THE LANDING CAUSED THE DOOR TO OPEN, INITIATING THE SLDIE DEPLOYMENT.  THE SLIDE, SLIDE BOTTLE, LATCH ACTUATOR, BOTH DOOR ACTUATORS AND UPPER DOORSTOP BRACKET (DAMAGED AS A RESULT OF THE SLIDE DEPLOYMENT AND AIRCRAFT MOTION ON THE GROUND) WERE REPLACED.  (M)
